# SDR DLL13960123

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Part number: 1542395
- Condition: Corroded
- Location: Bs 359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG PRESSURE DECK CONTAINED CORROSION THAT WAS CUT OUT AT STA 359, LBL 26.  THE FINAL CUT OUT DIMENSIONS ARE 4 INCH BY 8 INCH.  INSTALLED REPAIR PER DL ERA 273038 R B.
